# SDR C2XA02TY087

- Difficulty date: May 10, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145
- Aircraft serial: 145146
- Aircraft time: 7,433 hours, 5,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14522459003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 1C/2C INSPECTION CORROSION WAS FOUND ON THE RAMP ANGLE AT FRAME 20.  MAINTENANCE REMOVED AND REPLACED RT RAMP ANGLE AT FRAME 20 IAW EMB 145 SRM 51-40-02.  THE WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
